# SDR A6WA200340045

- Difficulty date: April 16, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Engine: Ge CF34*
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 761339D
- Part serial: 0598
- Condition: Will Not Test
- Location: Electrical
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAINTENANCE CHECK FLIGHT REQUIRED FOR ADG DEPLOY INFLIGHT FUNCTION TEST.  REMOVED AND REPLACED ADG (S/N OFF:  0598) (S/N ON:0736).  PERFORMED ADG FLIGHT TEST, TEST OK.  ADG COMPONENT REPAIR SHOP TEAR-DOWN FINDINGS, NO FAULT FOUND (NFF).
